# SDR AALA202311064794

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138236
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 38,577 hours, 14,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAILED SYSTEM TEST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
